# SDR DALA1053040617

- Difficulty date: December 22, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 76,447 hours, 37,828 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND 2 RT EXTERIOR OVERWING EMERGENCY LIGHTS DID NOT ILLUMINATE DURING TEST.  SECURED LOOSE BATTERY PACK IN TRAY.  ALL CHECKED GOOD.
